MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97702
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2015
Type of Reportable Event Serious Injury
Event or Problem Description
The reason for call was caller stated they were told to call and receive implant reports because they are having the implant removed.Patient reported they met with a manufacturing representative (rep) 12yrs ago and had programming done and the device has never been able to turn on.Agent reviewed implant sheet.Agent warm transfer patient to prs for implant sheet.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23906466
Report Number3004209178-2025-21749
Device Sequence Number9148417
Product Code LGW
UDI-Device Identifier00643169109513
UDI-Public(01)00643169109513(17)160728
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2016
Device Model Number97702
Device Catalogue Number97702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date12/29/2025
Date Device Manufactured02/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale